Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What can be the cause of sort of mis-feeling pressure in my skin ?

My skin is sort of mis-feeling pressure. It doesn t hurt or anything it just feels strange. Rather like my skin is moving around too much and slowly moves back into place. I also feel like I m no longer inside of my body, but I m not quite out either. If your consciousness is in your physical shell mine is not seated properly, it s plastered to the back wall. I m diagnosed schizophrenic and depressed, but these are all new things to be. I am not medicated for anything.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..these are called somatic delusions what you are may seem bizarre, but its the hallmark of schizophrenia..please visit your psychiatrist to optimize the dose of the anti-psychotics you are taking..these will gradually go away if you are on regular medication..thanks..wish you speedy recovery..
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor